Skip to Main content Skip to Navigation
Journal articles

Fixed points and lines in 2-metric spaces

Abstract : We consider bounded 2-metric spaces satisfying an additional axiom, and show that a contractive mapping has either a fixed point or a fixed line.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00467238
Contributor : Carlos Simpson <>
Submitted on : Wednesday, April 6, 2011 - 9:56:18 AM
Last modification on : Wednesday, October 14, 2020 - 4:24:11 AM
Long-term archiving on: : Thursday, July 7, 2011 - 2:41:56 AM

Files

Fixed_Lines.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00467238, version 3
  • ARXIV : 1003.5744

Collections

Citation

Abdelkrim Aliouche, Carlos Simpson. Fixed points and lines in 2-metric spaces. Advances in Mathematics, Elsevier, 2012, 229 (1), pp.668-690. ⟨hal-00467238v3⟩

Share

Metrics

Record views

276

Files downloads

1456